Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some factorizations of numbers of the form $2^{n}\pm 1$

Author: Raphael M. Robinson
Journal: Math. Comp. 11 (1957), 265-268
MSC: Primary 10.00; Secondary 68.00
MathSciNet review: 0094313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 68.00

Retrieve articles in all journals with MSC: 10.00, 68.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society